Lancaster EPrints

Kramers problem for a multiwell potential.

Arrayas, M. and Kaufman, I. Kh. and Luchinsky, D. G. and McClintock, Peter V. E. and Soskin, S. M. (2000) Kramers problem for a multiwell potential. Physical Review Letters, 84 (12). pp. 2556-2559. ISSN 1079-7114

Full text not available from this repository.

Abstract

Fluctuational escape from a multiwell potential is shown to display new features, as compared to the conventional single-well case. The flux J may depend on friction Gamma exponentially strongly, over an exponentially long period; for small enough temperatures, J(Gamma) undergoes marked oscillations in the range of small Gamma, and the time evolution of J changes drastically as Gamma exceeds a critical value.

Item Type: Article
Journal or Publication Title: Physical Review Letters
Subjects: Q Science > QC Physics
Departments: Faculty of Science and Technology > Physics
Faculty of Science and Technology > Lancaster Environment Centre
ID Code: 31907
Deposited By: Professor P. V. E. McClintock
Deposited On: 08 Mar 2010 11:13
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 17:03
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/31907

Actions (login required)

View Item